# SDR CALA2025091608968

- Difficulty date: September 12, 2025
- Submitted: September 16, 2025
- Operation: Air carrier
- Aircraft: N431UA
- Make and model: Airbus A320-232
- Aircraft serial: 571
- Aircraft time: 84,889 hours, 33,539 cycles
- Engine: Iae V2527A5
- System (JASC): 7532 · Compressor Bleed Valve
- Part: Bleed Valve
- Part number: 6773F010000
- Part serial: 677316444
- Condition: Faulted
- Location: Nr 1 Engine
- Part time: 2,908 hours, 1,387 cycles
- Stage of operation: TO
- How discovered: O
- Nature of condition: O
- Precautionary procedure: C

## Discrepancy

ABORTED TAKEOFF DUE TO ECAMS NOT APPROPRIATE WITH MEL.  ACP'D ON L/P 6256763.ENG1 HP VALVE INDICATES OPEN ON BLEED PAGE. ALLOTHER INDICATIONS NORMAL  SECURED THE ENGINE 1 HPV CLOSED AND INSTALLED DF STICKER REF MEL 3611S. DM SUGGEST TSM 36-11-00-810-835-A, R & R NR 1 ENG HP VALVE IAW AMM 36-11-51/401 CONFIG 13 OPS CHECK GOOD NO LEAKS.  13 OPS CHECK GOOD NO LEAKS.
